MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL STANDARD KNEE PROSTHESIS SYSTEM

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL STANDARD KNEE PROSTHESIS SYSTEM
Model Number 15-0027/14
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient has had multiple revisions.The subject devices were implanted during revision knee arthroplasty on (b)(6) 2024.Subsequently, on (b)(6) 2024 the patient presented to the emergency dept.With infected knee wound dehiscence and was taken to surgery for irrigation and debridement during which the femoral component and tibial plateau were replaced as part of the washout.No information alleges implant performance issues or observed implant damage.

Brand Name
ENDO-MODEL STANDARD KNEE PROSTHESIS SYSTEM
Common Device Name
ENDO-MODEL STANDARD KNEE PROSTHESIS SYSTEM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key19173638
Report Number3006721341-2024-00008
Device Sequence Number18097226
Product Code KRO
UDI-Device Identifier04026575432110
UDI-Public(01)04026575432110(17)280930(10)2341266
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2024
Report Date (Section F) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-0027/14
Device Catalogue Number15-0027/14
Device Lot Number2341266
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/16/2024
Event Location Hospital
Date Report to Manufacturer04/17/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight65 KG